# SDR AALA202201255036

- Difficulty date: December 29, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,855 hours, 14,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF WEB BENEATH AFT CARGO DOOR AT STA 800 AND STR 25R, MEASURING L=3.5 IN, W=1.5 IN, D=0.017 IN. REPLACED WEB WITH NEW IAW AARD 51-00-05-1.
